# SDR AALA202505287688

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 10,315 hours, 2,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE RAFT MAINTENANCE FOUND THE REPLACEMENT SLIDE RAFT BAD FROM STOCK AND ROUTED IT TO BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE RAFT WAS RE-INSTALLED PER AMM 25-62-44.
